# SDR SABA020040

- Difficulty date: March 22, 2002
- Submitted: March 25, 2002
- Operation: Air carrier
- Aircraft: N881CC
- Make and model: Dhav DHC8102
- Aircraft serial: 294
- Aircraft time: 26,346 hours, 22,735 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 10005511
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 881 ON FLIGHT 5190 FROM AGS TO CLT.  DURING POST-FLIGHT INSPECTION IN CLT THE FLOOR LEVEL EMERGENCY LIGHT AT ROW 7 WAS FOUND INOPERATIVE.  NO EMERGENCY WAS INVOLVED.  MAINTENANCE REMOVED AND REPLACED THE BULB.  OPS CHECK WAS GOOD.  AIRCRAFT RETURNED TO SERVICE.
